MAUDE Adverse Event Report: LIFECELL STRATTICE PERFORATED 16 X 20; MESH, SURGICAL

LIFECELL STRATTICE PERFORATED 16 X 20; MESH, SURGICAL
Catalog Number 1620002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to lifecell for evaluation.The internal investigation into strattice lot sp100613 included a review of the reported information, review of the device history records and review of the complaint history records.Investigation results revealed no remarkable findings with no other complaints reported against the lot and no related deviations or nonconformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.To date, (b)(4) devices were released to finished goods and (b)(4) have been distributed.Of the (b)(4) distributed, (b)(4) have been reported as implanted.Based on our internal review with no remarkable findings, a relationship to the strattice device and this event could not be determined.Other surgical or patient factors could also contribute to this event.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
Healthcare professional reports primary ventral hernia repair with strattice mesh (material #: 1620002p, serial #: (b)(4)).Patient experienced chronic abdominal wall abscess, infected unincorporated mesh.Product explanted 6 months later.

Brand Name
STRATTICE PERFORATED 16 X 20
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ
MDR Report Key11259134
Report Number1000306051-2021-00002
Device Sequence Number2529830
Product Code FTM
UDI-Device Identifier00818410012298
UDI-Public00818410012298
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2020
Device Catalogue Number1620002P
Device Lot NumberSP100613
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;